Items where Author is "Abd Aziz, Mohd Ismail"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Kek , Sie Long and Abd Aziz, Mohd Ismail (2015) Output regulation for discrete-time nonlinear stochastic optimal control problems with model-reality differences. Numerical Algebra Control and Optimization, 5 (3). pp. 275-288. ISSN 2155-3289

Kek , Sie Long and Abd Aziz, Mohd Ismail and Teo, Kok Lay (2015) A gradient algorithm for optimal control problems with model-reality differences. Numerical Algebra Control and Optimization, 5 (3). pp. 251-266. ISSN 2155-3289

This list was generated on Mon Sep 25 03:25:26 2017 MYT.